All Journal Entries Journals

Narrow Angle Glaucoma Attacks and Atypical Diagnoses

Aug 16, 2010 - 2 comments
Tags:

Narrow-Angle Glaucoma

,

bad doctors

,

hypochondriac

,

hypochondriasis

,

hysteria

,

atypical



I once had this doctor who believed I was a seeker of attention from doctors. I forget what you call that syndrome. Hysteria? Hypochondria? She threatened to send me to a gastroenterologist for some tests. She went into great detail about how they would stick things up my butt and down my throat. I grossed out listening to her. She used a sarcastic voice and rolled her eyes. She got angry because I failed to tell her about my history of depression. In other words, she chocked all my symptoms up to being a hypochondriac. She never said it but implied it by her condescending attitude toward me.

My symptoms were nausea, vomiting, diarrhea, right eye pain, right temple pain, blurry vision, chest pain, and heart palpitations.

And the actual cause of my symptoms? Narrow Angle Glaucoma Attacks. I never did tell her about the weird spider like shadows I'd see out of the corner of my eye upon awakening. She'd definitely think I was a loony bin case. LOL When I actually got diagnosed I had just hours before I could lose my vision in my right eye.

Before that doctor, an emergency room doctor diagnosed me with Atypical Migraine in 2006 for the same condition.

After the eye pain resolved I got diagnosed in 2007 with Atypical Chest Pain. The actual diagnosis was perimyocarditis. Another disaster in the making had I not arrived at the hospital when I did.

I later decided to write a fiction novel about "atypical" diagnoses. Doctors are being murdered by an atypical form of pericarditis. Now there's a way to get your anger out in a healthy manner. LOL I have yet to finish it as I got interrupted by the dishonorable Hashimoto's thyroiditis AGAIN and AGAIN.

Comments
Post a Comment
390388_tn?1279639813
by Me967, Aug 17, 2010
LOL....Love your sense of humor.  Sorry to hear about the diagnoses though.  Sigh.

Avatar_f_tn
by carabeara, Nov 14, 2010
That doctor sounds like a real *****.  I take lithium for bipolar, so when I had a reaction to 50 levo, my (ex) bitchy doctor called up my psychotherapist and told me to go talk to them and then continue the generic levo.  I kinda wish it would give me a heart attack so I could get some treatment.

Post a Comment